# SDR USAA990735

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747/767
- Part time: 48,992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON CHECK, FOUND A .75 INCH CRACK AT STATION 747 STRINGER 18 RT AND A .75 INCH LONG CRACK AT STATION 767 STRINGER 19 RT ON SKIN.  INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 FIG 6.  (M)
